# SDR SWAA982753

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5751 · Ailerons
- Part: Angle
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AILERON ACCESS PANEL 7104L SUPPORT ANGLE CRACKED IN TWO PLACES.  REMOVED AND REPLACED ANGLE PER BOEING SRM.
